# SDR UALA2011101005449

- Difficulty date: October 9, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 47,916 hours, 12,919 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED POSSIBLE BURNING ODOR IN THE VICINITY OF ROW 30 THRU 33, TURNED OFF THE OVERHEAD LIGHTS SEEMED TO ALLEVIATE THE PROBLEM.   WITH IFE SWITCH OFF, BURNING ODOR STILL PRESENT BUT NOT AS STRONG, WITH GASPER FAN OFF, ODOR WORSE.  FOUND BATTERY CHARGER M733 WARMER THAN OTHER CHARGERS.  NO BURNED ODOR NOTED.  REPLACED AS A PRECAUTION.  CHECKED SDU, RF UNIT,  APU BATTERY AND CHARGER, ALL OKAY.
